# SDR RU3A20181102100

- Difficulty date: November 2, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N75
- Make and model: Beech 300BEECH
- Aircraft serial: FF10
- Aircraft time: 14,198 hours, 7,585 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: P221C14
- Condition: Disconnected
- Location: Mlg C/B
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW UNABLE TO EXTEND THE GEAR.   THE GEAR WAS MANUALLY PUMPED DOWN.  THREE GREEN LANDING LIGHTS INDICATED AFTER MANUAL EXTENSION.   WIRE P221C14 DISCOVERED DISCONNECTED FROM CIRCUIT BREAKER CB107.  CONNECTED THE WIRE,  SUCCESSFULLY OPS-CHECKED WITH 5 NO-FAULT CYCLES.
